Queueing Systems

, Volume 54, Issue 4, pp 313–316

On the first passage times of reflected O-U processes with two-sided barriers


DOI: 10.1007/s11134-006-0303-9

Cite this article as:
Bo, L., Zhang, L. & Wang, Y. Queueing Syst (2006) 54: 313. doi:10.1007/s11134-006-0303-9


In this article, we give the Laplace transform of the first passage times of reflected Ornstein-Uhlenbeck process with two-sided barriers.


Ornstein-Uhlenbeck processesTwo-sided reflected processesThe first passage times

Copyright information

© Springer Science + Business Media, LLC 2006

Authors and Affiliations

  1. 1.Department of MathematicsXidian UniversityXi’anChina
  2. 2.School of Mathematical SciencesNankai UniversityTianjinChina
  3. 3.Department of MathematicsTianjin University of Science & TechnologyTianjinChina